MathSciNet Relay Station
MathSciNet bibliographic data
MR2165388 (2006e:14010) 14C20 (13A15)
Goward, Russell A., Jr. A simple algorithm for principalization of monomial ideals. Trans. Amer. Math. Soc. 357 (2005), no. 12, 4805–4812 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement